# SDR AU000533

- Difficulty date: June 12, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: MS20392IC53
- Condition: Sheared
- Location: Mlg
- Component: Mlg, 76
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR FORK CLEVIS PIN SHEARED.  (X)
